# SDR SIMA983621

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7127841
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4830 - AFTER TAKEOFF WITH GEAR UP, NOTICED THE HYDRAULIC PUMP STILL RUNNING AND NO HYDRAULIC FLUID QUANTITY INDICATED.  HYDRAULIC ACCUMULATOR PRESSURE WAS GOOD.  RETURNED TO JFK WHERE  AIRCRAFT HAD TO BE TOWED FROM TAXIWAY.  FOUND A HOLE IN THE HYDRAULIC LINE FROM THE PUMP TO THE FILTER.  REMOVED AND REPLACED THE HYDRAULIC LINE, SERVICED SYSTEM, PERFORMED LEAK AND OPERATIONAL CHECKS.  RETURNED AIRCRAFT TO SERVICE.  (M)
